Differential and Integral Equations

Positive and multiple solutions of subcritical Emden-Fowler equations

S. B. Tshinanga

Full-text: Open access

Abstract

The equation $ - \varDelta u = f(x, u)$ on $\Bbb R^N$ as a general equation of the Emden-Fowler type is considered. Under appropriate conditions, positive and multiple solutions are obtained.

Article information

Source
Differential Integral Equations, Volume 9, Number 2 (1996), 363-370.

Dates
First available in Project Euclid: 3 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367603352

Mathematical Reviews number (MathSciNet)
MR1364054

Zentralblatt MATH identifier
0839.35040

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Tshinanga, S. B. Positive and multiple solutions of subcritical Emden-Fowler equations. Differential Integral Equations 9 (1996), no. 2, 363--370. https://projecteuclid.org/euclid.die/1367603352


Export citation